# SDR DXTA2025012202021

- Difficulty date: January 18, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0413
- Aircraft time: 59 hours, 38 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN CLOSING MAIN CABIN DOOR, THE CABIN DOOR AMBER CAS REMAINS ON.  AFTER ABOUT 5 SECONDS, IF YOU APPLY SLIGHT DOWN PRESSURE TO THE HANDLE  THE AMER CAS GOES OUT. CORRECTIVE ACTION: ADJUSTED PUSHROD #2. OPS CHECK GOOD. IAW CESSNA CE-680A AMM 52-10-04.
